International Journal of Scientific and Research Publications

IJSRP, Volume 5, Issue 1, January 2015 Edition [ISSN 2250-3153]


Application of Adomian Decomposition method to seepage flow derivatives in porous media using fractional calculus
      F.A.Faisal, M.A.Bashir
Abstract: In this paper, we have solved seepage flow derivatives in porous media by using the Adomian Decomposition method (ADM). Our solution proved rapid convergence to the exact solution.

Reference this Research Paper (copy & paste below code):

F.A.Faisal, M.A.Bashir (2018); Application of Adomian Decomposition method to seepage flow derivatives in porous media using fractional calculus; Int J Sci Res Publ 5(8) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0115.php?rp=P444419
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.